# SDR SWAA096054

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,532 hours, 32,642 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA1603
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM SAN, LT MLG UNSAFE LIGHT STAYED ON.  RECYCLED GEAR, LIGHT REMAINED ON AFTER HANDLE POSITIONED OFF.  BOTH RED & GREEN LIGHTS ON.  HANDLE LEFT IN THE UP POSITION (LIGHT OUT).  REMOVED AND REPLACED LT MLG PRIORITY MODULAR VALVE AND LT MLG UPLOCK ACTUATOR PER MM.
